advertisement
Question
Posted by: Nelly | 2008/07/04

Q.

Cyclidox

My friend has been taking Cyclidox for a mild acne, but she has noticed something that started happening after she was taking Cyclidox. She says that she feels as if her blood vessels might feel blocked as the blood flows thru her veins. this happens around the hand, neck and behind the shin area. Could there be something wrong?

Expert's Reply

A.

Expert ImagePharmacist

This is not a common side effect. Did she experience any visible swelling?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement